# SDR ASAA2012061892375

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 21,701 hours, 6,790 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002471
- Condition: Failed
- Location: Ee Bay
- Part time: 21,739 hours, 6,804 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FMC SINGLE OPS, F/OS PFD HAS VTK AND MAP FLAGS.  ACFT GROUNDED.  REMOVED NR 2 FMCS COMPUTER IAW AMM 34-61-02-000-801.  INSTALLED NR 2 FMCS COMPUTER IAW AMM 34-61-02-400-801.  LOADED SOFTWARE INTO LT AND RT FMCS COMPUTERS IAW 34-61-00-470-805.  PERFORMED SOFTWARE CONFIGURATION CHECK ON LT AND RT FMCS COMPUTERS IAW AMM 34-61-00-750-801.  CONFIGURATION IS GOOD ON LT AND RT COMPUTERS.  PERFORMED ZERO FUEL WEIGHT SETTING IAW AMM 34-61-00-400-801, ZERO FUEL SETTING IS GOOD.  PERFROMED FMCS OPS TEST IAW AMM 34-61-00-710-801. OPS TEST IS GOOD.
